Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Corrections to: ``A Murnaghan-Nakayama rule for values of unipotent characters in classical groups''


Authors: Frank Lübeck and Gunter Malle
Journal: Represent. Theory 21 (2017), 1-3
MSC (2010): Primary 20C20; Secondary 20C33
DOI: https://doi.org/10.1090/ert/493
Published electronically: February 27, 2017
Original Article: Represent. Theory 20 (2016), 139-161.
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We settle a missing case in the proof of one of the main applications of our results in [Frank Lübeck and Gunter Malle, A Murnaghan-Nakayama rule for values of unipotent characters in classical groups, Represent. Theory 20 (2016), 139-161, MR 3466537].


References [Enhancements On Off] (What's this?)

  • [1] Meinolf Geck, Gerhard Hiss, Frank Lübeck, Gunter Malle, and Götz Pfeiffer, CHEVIE--a system for computing and processing generic character tables, Appl. Algebra Engrg. Comm. Comput. 7 (1996), no. 3, 175-210. Computational methods in Lie theory (Essen, 1994). MR 1486215, https://doi.org/10.1007/BF01190329
  • [2] Shigeo Koshitani, Burkhard Külshammer, and Benjamin Sambale, On Loewy lengths of blocks, Math. Proc. Cambridge Philos. Soc. 156 (2014), no. 3, 555-570. MR 3181640, https://doi.org/10.1017/S0305004114000103
  • [3] S. Koshitani, J. Müller, The projective cover of the trivial representation for a finite group of Lie type in defining characteristic. Algebra Colloq., to appear, ArXiv: 1609.08070.
  • [4] Caroline Lassueur and Gunter Malle, Simple endotrivial modules for linear, unitary and exceptional groups, Math. Z. 280 (2015), no. 3-4, 1047-1074. MR 3369366, https://doi.org/10.1007/s00209-015-1465-0
  • [5] Frank Lübeck and Gunter Malle, A Murnaghan-Nakayama rule for values of unipotent characters in classical groups, Represent. Theory 20 (2016), 139-161. MR 3466537, https://doi.org/10.1090/ert/480
  • [6] Gunter Malle and Donna Testerman, Linear algebraic groups and finite groups of Lie type, Cambridge Studies in Advanced Mathematics, vol. 133, Cambridge University Press, Cambridge, 2011. MR 2850737
  • [7] Gunter Malle and Thomas Weigel, Finite groups with minimal 1-PIM, Manuscripta Math. 126 (2008), no. 3, 315-332. MR 2411231, https://doi.org/10.1007/s00229-008-0176-9

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C20, 20C33

Retrieve articles in all journals with MSC (2010): 20C20, 20C33


Additional Information

Frank Lübeck
Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen, Pontdriesch 14/16, 52062 Aachen, Germany.
Email: Frank.Luebeck@math.rwth-aachen.de

Gunter Malle
Affiliation: FB Mathematik, TU Kaiserslautern, Postfach 3049, 67653 Kaiserslautern, Germany.
Email: malle@mathematik.uni-kl.de

DOI: https://doi.org/10.1090/ert/493
Keywords: Finite simple groups, Cartan invariants
Received by editor(s): October 25, 2016
Published electronically: February 27, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society